# SDR SWAA2022020422149

- Difficulty date: November 19, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR PNL 140CF HAS CORROSION AROUND EDGES / FABRICATED AFT CARGO BAY FLOOR PNL 140CF FROM 2024-T3 .071 LOT #1301095-1 IAW EA 1-A53-2446R1
